# SDR P2EA98277

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - VERTICAL BEAM CRACKED AT BS 727, WL 197.5, RBL 26, DEFECT SIZE LENGTH 1 INCH.  REPLACED BULKHEAD VERTICAL BEAM AT BS 727, RBL 26, BETWEEN WL 202, WL 151 PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
